# SDR 2009FA0000443

- Difficulty date: September 12, 2007
- Submitted: May 29, 2009
- Operation: General aviation
- Aircraft: N406C
- Make and model: Cirrus SR22
- Aircraft serial: 0371
- Aircraft time: 1,440 hours
- Engine: Cont IO550*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Roll Trim Act
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL TRIM ACTUATOR HAS MALFUNCTIONED ON 3 OCCASSIONS SINCE BUYING ACFT NEW IN 02. IN EACH CASE THE WIRES LEADING TO THE ELECTRIC MOTOR HAD COME LOOSE CAUSING THE TRIM ACTUATOR TO HOLD FULL LT AILERON. WITHOUT OVERPOWERING THE UNIT A FATAL CRASH WOULD HAVE RESULTED.
